A 36-year-old member asked:
how soon should your period start after you have taken emergency contraception?
2 doctor answers
Dr. Vanita Patel answered
21 years experience Obstetrics and Gynecology
Depends: It depends when you took the pills .Usually you will get your period on expected time if you are not pregnant.
Answered on Apr 13, 2014
Dr. Heidi Fowler answered
24 years experience Psychiatry
Menses: Potential side effects with emergency contraception can include: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your doctor if you miss your period. See below.
Answered on Apr 7, 2013
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!